# SDR ABXA9701494

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217508
- Condition: Binding
- Location: Cockpit
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S CLEARVIEW WINDOW (EMERG EXIT) EXTREMELY HARD TO OPERATE.  SANDED DOWN WINDOW EPOCAST SEAL AND LUBRICATED WINDOW LINKAGE.
